# SDR ASAA2016110218549

- Difficulty date: November 2, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 25,861 hours, 7,776 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Hmu
- Part number: 442653
- Part serial: BECW8124
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 14,938 hours, 5,633 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND FAULT CODE 73-31161, THE MECHANICAL OVERSPEED PROTECTION SIGNAL IS OUT OF RANGE,  A LONG TERM FAULT, ON THE NR 1 ENGINE BITE TEST FOR LEGS 1-7.  ACFT GROUNDED. REMOVED AND REPLACED THE NR 1 ENGINE HMU. TEST 3A & 12 PASS, NO LEAKS NOTED. BITE CHECK PASSED, NO CURRENT FAULTS.
